# SDR JR2R20250724722

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000414
- Aircraft time: 20,309 hours, 12,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 17068701001
- Condition: Scratched
- Location: Zone 800
- Part time: 20,309 hours, 12,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCRATCH AT BOTTOM OF L2 DOOR.  REPAIR
